Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 8, Pages 377-405

Asymptotics for critical nonconvective type equations

1Department of Mathematics, Graduate School of Science, Osaka University, Toyonaka, Osaka 560-0043, Japan
2Departamento de Ciencias Básicas, Instituto Tecnológico de Morelia, Morelia, Michoacán CP 58120, Mexico
3Instituto de Matemáticas, Universidad Nacional Autonoma de México (UNAM), Campus Morelia, AP 61-3 (Xangari), Morelia, Michoacán CP 58089, Mexico

Received 18 March 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nakao Hayashi, Elena I. Kaikina, and Pavel I. Naumkin, “Asymptotics for critical nonconvective type equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 8, pp. 377-405, 2004.